LexAnger

LexAnger: tapering or no-tapering, generic vs. name brand lexapro

771 posts in this topic

Hi FSL,

 

thanks for for stopping by!

are you at 1.75 now? Did you updose? I saw in your signature you were at 1.59 in March.

 

what are your symptoms? What makes you feel stuck at 1.75?

 

if you are experiencing bad WD, holding is the way to go as you know. I found at lower doses, it takes more patience.

 

best,

lex

Share this post


Link to post

Lex, I must tell you that my body feels relieved and "lighter" after 0. I think that will be the case for you too. Just hold on to that thought. 

 

Thankyou for your beautiful message in my thread. I am waiting for you at the finishing line. 

 

Love and hugs, 

Amy

Share this post


Link to post

Lex. We are all thinking of you and wishing you the very best. Up to this point, you have been so strong and I know you can continue to fight and eventually beat this. I'm so sorry you're struggling again right now. It's hard and incessant right now but ultimately long term you will not only survive but thrive. I'm looking forward to seeing that day!   

Share this post


Link to post

Hugs and prayers and much love xxx  Hold onto the branch, little bird!

Share this post


Link to post

I send you a big hug and healing thoughts. 

Share this post


Link to post

Thanks all my dear friends!

i am still holding tight everyday like all of us do. After a rather fast and frequent tapering in the past month, drug reaction lessened and I even had two beautiful evenings the past week, very encouraging! Soon after I hit the big wall of WD with intolerable headache etc. such a crazy and endless roller coaster journey with one moment so hopeful and feeling out of the woods and the next in a total doom! 

 

Haven't heard of your update for a long while AliG. How are you lately? I surely hope 3 years off, you are getting all your life back in full and enjoy every day like never before!

 

GrandmaD, you are in my prayer and will be all the way to the end of your fight!

 

Amy, your excellent example is what gives me hope and faith that one day I will be there laughing with you together! Hope the last  wave is tiding down for you and never come back. There is no other way really.

 

 

love to all!

lex

Share this post


Link to post

Remember those evenings and know there will be many more. Just hang in there, Lex! 

 

Share this post


Link to post

Yes, Amy! I believe so. This war is soooo long, but still has an ending.

 

hugs,

lex

Share this post


Link to post
6 hours ago, LexAnger said:

Thanks all my dear friends!

i am still holding tight everyday like all of us do. After a rather fast and frequent tapering in the past month, drug reaction lessened and I even had two beautiful evenings the past week, very encouraging! Soon after I hit the big wall of WD with intolerable headache etc. such a crazy and endless roller coaster journey with one moment so hopeful and feeling out of the woods and the next in a total doom! 

 

Great news, Lex! 

 

The drug reaction will lessen, and the WD will fade with time. Just keep on believing, my friend. "Two beautiful evenings". An many more to come! :D

 

Hugs!

Share this post


Link to post

Yes cipromillion, I'm more hopeful now than before being so close to zero dose. I was able to sit on couch to watch TV which I couldn't do for over a year and enjoyed the coziness and the show too! I found drug reaction is a lot more difficult to endure, even the pain from WD is very intolerable. 

 

I'm so happy that you are feeling much better! Can't wait to MEET you on the other side and share the joy of life and freedom!

 

hug,

lex

Share this post


Link to post

Just want to say hi! I hope you are somewhat ok, Lex. You are in my thoughts. 

Share this post


Link to post

Hi Amy, Somewhere End of May, my head started feeling like a rock with very stiff neck, back along the stoned head, so I started tapering again from 0.13 mg. it seems somewhat dropping dose heals a bit with this new symptom but the typical WD was still quite strong so I did tiny drops like 0.0004mg every couple days. This symptom got even stronger lately very disabling allover, so I decided to taper faster. I dropped from 0.12 to the current 0.1 mg in the past months. Suddenly I felt I was able to drop quite fast without much WD issue and the drops brought fair days or hours in the past week. My functionality improved a lot in such a fair day along with outlook for life, confidence for recovery etc. sometime I feel almost completely normal.

 

my guess is, most healing from the WD was done in the past half year since I jumped from 0.9 to 0.13, and now the drug is more toxic to my body. 

 

I hope I can continue traveling like this until the finish line. It seems it may not need another year to get there. By the current rate, I should be reaching zero round end of the year.

 

im looking forward to hearing great update from you on your thread.

 

love,

lex

 

 

 

 

Share this post


Link to post

I am so happy to hear it got better and calmed down, Lex. You will be absolutely fine. This is is a horryfing journey, but the goal is near. You are doing so well, just keep on. 

I am better. I will write more soon in my thread. 

Love, Amy

Share this post


Link to post

Indeed Amy. After 5 yrs battling, I still feel hard to believe what I went through so far, but like you said, we are making out if it. So good to know you are doing fine!!  I'm following your steps :)

 

hugs,

lex

Share this post


Link to post

I wonder also how we do this, honestly!  I just wanted to drop by and say hi and give you a hug and say I have never forgotten you, but continued to pray for you during this difficult time.  I have just not been able to sit for many months for long enough to keep up due to the spasms.  I have just had 2 reasonably good days, so hope that continues!  I also had the  stiff neck during that time, going up into the right side of my head, but the back and hip pain were much worse.  It is just unbelievable how it can affect everything so much.  Anyway, I hope you continue to see more and more improvement and hope you are thru the worst of it.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now